# SDR COMA0360071

- Difficulty date: February 3, 2003
- Submitted: February 6, 2003
- Operation: Air carrier
- Aircraft: N811CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7380
- Aircraft time: 6,940 hours, 6,262 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Harness
- Part number: 17300124
- Part serial: 24366
- Condition: Defective
- Location: R/H Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5697 OUTBD ANTI SKID INOP CAUTION MESSAGE.REPLACED THE R/H MLG WIRE HARNESS.
